Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007 (2007), Article ID 23795, 7 pages
http://dx.doi.org/10.1155/2007/23795
Research Article

A Self-Adaptive Method for Solving a System of Nonlinear Variational Inequalities

1School of Mathematics, Sichuan University, Chengdou, Sichuan 610064, China
2Department of Mathematics, Xianyang Normal College, Xianyang, Shaanxi 712000, China

Received 24 April 2006; Accepted 9 March 2007

Academic Editor: A. Isidori

Copyright © 2007 Chaofeng Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaofeng Shi, “A Self-Adaptive Method for Solving a System of Nonlinear Variational Inequalities,” Mathematical Problems in Engineering, vol. 2007, Article ID 23795, 7 pages, 2007. doi:10.1155/2007/23795